# SDR AALA202411259892

- Difficulty date: October 31, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,834 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT BROKEN CEILING WEB LOCATED BETWEEN STA 1706 AND STA 1727 RIGHT HAND SIDE. REPLACED WEB PER SRM-51-40-02 AND DWG 146W5806 SHEET 6.
